# SDR P2EA00087

- Difficulty date: March 18, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURING C-CHECK, FOUND A CRACK ON RIGHT INBOARD LEADING EDGE UPPER CHORD AT WBL 219.67, LENGTH .4OO INCH, WIDTH .016 INCH.  REPAIRED CRACK AT WBL 219.67 RIGHT INBOARD UPPER CHORD BY REPLACEMENT PER SRM 51-10-1 ADN 52-20-2 WORK ACCOMPLISHED ON NON-ROUTINE NR 0265.  (M)
